# SDR GTIA2024012637807

- Difficulty date: January 25, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,561 hours, 5,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL REPORTED ON DOWN WIND BY AFT F/A APEARED TO IMPROVE WITH PACK 2 OFF-PERFORMED END RUNS ISOLATED PACKS IAW AMM 71-00-00.FOUND PACK 2 CONTAMINATED IAW TSM 05-50-00-810-831-A. A/C OK FOR SVC.
